Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dynamics of horospherical flows


Author: S. G. Dani
Journal: Bull. Amer. Math. Soc. 3 (1980), 1037-1039
MSC (1980): Primary 58F11; Secondary 22D40, 28D99, 54H20
DOI: https://doi.org/10.1090/S0273-0979-1980-14845-4
MathSciNet review: 585185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. G. Dani, Invariant measures of horospherical flows on noncompact homogeneous spaces, Invent. Math. 47 (1978), 101-138. MR 578655
  • 2. S. G. Dani, On invariant measures, minimal sets and a lemma of Margulis, Invent. Math. 51 (1979), no. 3, 239–260. MR 530631, https://doi.org/10.1007/BF01389917
  • 3. S. G. Dani, Invariant measures and minimal sets of horospherical flows, Invent. Math. 64 (1981), no. 2, 357–385. MR 629475, https://doi.org/10.1007/BF01389173
  • 4. S. G. Dani and S. Raghavan, Orbits of Euclidean frames under discrete linear groups, Israel J. Math. 36 (1980), no. 3-4, 300–320. MR 597457, https://doi.org/10.1007/BF02762053
  • 5. R. Ellis and W. Perrizo, Unique ergodicity of flows on homogeneous spaces, Israel. J. Math. 29 (1978), 276-284. MR 473095
  • 6. H. Furstenberg, The unique ergodicity of the horocycle flow, Recent Advances in Topological Dynamics (Proc. Conf. Topological Dynamics, Yale Univ., New Haven, Conn., 1972; in honor of Gustov Arnold Hedlund), Lecture Notes in Math., Vol. 318, Springer-Verlag, Berlin and New York, 1973, pp. 95-115. MR 393339
  • 7. W. A. Veech, Unique ergodicity of horospherical flows, Amer. J. Math. 99 (1977), 827-859. MR 447476

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F11, 22D40, 28D99, 54H20

Retrieve articles in all journals with MSC (1980): 58F11, 22D40, 28D99, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14845-4

American Mathematical Society